IJPAM: Volume 59, No. 4 (2010)

A NOTE ON SEMILINEAR DIFFERENTIAL INCLUSIONS
WITH TIME DELAYS AND IMPULSES UNDER
LOWER SCORZA-DRAGONI PROPERTY

Paola Rubbioni
Department of Mathematics and Computer Sciences
University of Perugia
1, Via L. Vanvitelli, Perugia, 06123, ITALY
e-mail: [email protected]


Abstract.In this paper we estabilish sufficient conditions for the existence of mild solutions of impulsive semilinear functional differential inclusions with lower Scorza-Dragoni nonlinearities.

Received: December 9, 2009

AMS Subject Classification: 34K45, 34G25

Key Words and Phrases: lower Scorza-Dragoni property, semilinear differential inclusions, impulsive Cauchy problems, delay differential inclusions, mild solutions

Source: International Journal of Pure and Applied Mathematics
ISSN: 1311-8080
Year: 2010
Volume: 59
Issue: 4